# SDR AALA202207056965

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 80,649 hours, 32,084 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 18725
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 17,866 hours, 8,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW (SMASHED) SPIDER CRACK THROUGH OUT WINDOW. REPLACED SLIDING WINDOW PER AMM 56-12-11.
